# SDR SWIA2021062358926

- Difficulty date: April 24, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 35,487 hours, 26,701 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 295 S24l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FRAME FS 295 HAS CORROSION BETWEEN STRINGER 24L AND 24R.    (C-CHECK RO: 6/20/21) / REMOVED AND INSTALLED THE FS295 FRAME REPAIR AT SRTG25L TO STRG25R, REF. CRJ700 SRM 53-00-06-201-006-A01 REPAIR-006-A01, REPAIR INSTALL -101, TABLE 1 AND FIG. 53-00-06-995-812 / ", COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY. LEAK CHECK GOOD.
